MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Rupture (2208)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer is retrieving further information including the confirmation of the device serial#; and will submit follow-up report upon availability of new, relevant details.
 
Event or Problem Description
On (b)(6) 2025, a perceval plus valve pvf-s was implanted with mics avr.After confirming no pvl by (b)(6), bleeding was noted in unknown place.A median incision was made to find the bleeding point, and the left atrial area was suspected.Reportedly, the white sizer was not inserted, but it was decided to implant a s size sizer, which was dilated 4atm 60 seconds later.The following were suggested: (1) rupture of the arterial valve ring due to perceval placement; (2) rupture by the duct catheter in the left atrium; and (3) rupture of pa.Thereafter, clamping and de-clamping was repeated to stop bleeding, but hemostasis was not completed.Hemostasis with gauze packing was performed as best as possible, and the patient left the room after it was confirmed that the chest can be closed under ecmo.Subsequent status could not be confirmed.The surgery time was extended 5 hours due to this incident.
 
Additional Manufacturer Narrative
Updated fields: b4, d4, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is following up to retrieve further information regarding the event and the device involved.A follow up report will be provided upon receipt of any further information as applicable.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6.Manufacturer attempted to follow up with the site, but no further information has yet been received.Since limited information is available and the device was not returned to the manufacturer for further investigation, the definitive root cause of the reported event cannot be established.However, from the document review, no manufacturing deficiencies were noted.Medical judgment provided, suggested some possible root cause for the reported event but since limited information is available, they cannot ultimately be confirmed.Should further information be available in the future, a follow up report will be provided.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22741777
Report Number3004478276-2025-00164
Device Sequence Number14806041
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)281220
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/20/2025
01/14/2026
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/18/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale
Patient Weight54 KG